# SDR AWXA9500164

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828202
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND LT PRIMARY HEAT EXCHANGER CRACKED AT WELD IN AFT LOWER INBOARD CORNER.  REMOVED AND REPLACED HEAT EXCHANGER PER AWA TASK CARD R2C21004.  LEAK CHECK COMPLIED WITH.  (W)
